# SDR AALA20090826TUL09

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- Aircraft time: 62,977 hours, 33,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON LEADING EDGE OF INBOARD FLAP VANE AT INBOARD AREA.  INSTALLED HOT BOND DOUBLER UNDER SRM-51-70-02.
